Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Feel very low, get panic quickly. Diagnosed of anxiety, given Fraxit. Suggestion?

Dear Doctor, I am 26 old businessman ,Since past six/seven months I feel very low since morning, not able to concentrate on work, get panic very quickly with short problems as they arrive, everytime think about getting ill and some or other disease that may effect. My physician says that I am suffering from Anxiety and put me on Franxit for about 15 days. I have stopped taking it as I read that it s an anti depresant/anti anxiety as at such an age I dont wanna have such problems. Mentally I feel very low as I am not well and have to depend on medicines to be happy.Pl suggest
Asked On : Sat, 22 Dec 2012
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for your query. Franxit is a combination of melitracen (an anti-depressant) and fluphenthixol. Your symptoms of difficulty in concentration, low mood and vague anxiety symptoms require a thorough psychiatric evaluation for both mood and anxiety disorders prior to decision of management plan which includes whether to continue the above medication. Hence i would advice you to seek a psychiatric consultation since you have till now taken only a general practitioner consultation. Wish you early recovery.
Dr Sundar Gnanavel
Answered: Sun, 30 Dec 2012
I find this answer helpful
Psychiatrist Dr. Gourav Monga's  Response

welcome to health care magic

As described by you, you could possibly be having depressive/anxiety disorder (OCD, GAD etc). Franxit contains melitracen and flupenthixol which is an anxiolytic drug. Don't worry, have faith in your doctor. There are wide range of options for management which you should discuss with your doctor. I am sure you will be easily get out of your problem.

Wish you good health
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor